# SDR C2XA10SH291

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,748 hours, 19,965 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 14569003410
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK ON RT AILERON 2ND FROM I/B HINGE BRACKET O/B SIDE HAT BUSHING MISSING.  MAINTENANCE REMOVED AND REPLACED I/B HINGE BRACKET O/B SIDE FOR RT AILERON IAW EMB-145 SRM 51-40-02 AND CPM 51-21-05/06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
